KOPS - The Institutional Repository of the University of Konstanz

Complex best r-term approximations almost always exist in finite dimensions

Complex best r-term approximations almost always exist in finite dimensions

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

QI, Yang, Mateusz MICHALEK, Lek-Heng LIM, 2020. Complex best r-term approximations almost always exist in finite dimensions. In: Applied and Computational Harmonic Analysis. Elsevier. 49(1), pp. 180-207. ISSN 1063-5203. eISSN 1096-603X. Available under: doi: 10.1016/j.acha.2018.12.003

@article{Qi2020Compl-52206, title={Complex best r-term approximations almost always exist in finite dimensions}, year={2020}, doi={10.1016/j.acha.2018.12.003}, number={1}, volume={49}, issn={1063-5203}, journal={Applied and Computational Harmonic Analysis}, pages={180--207}, author={Qi, Yang and Michalek, Mateusz and Lim, Lek-Heng} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/52206"> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-12-21T13:14:50Z</dcterms:available> <dc:creator>Qi, Yang</dc:creator> <dc:creator>Michalek, Mateusz</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-12-21T13:14:50Z</dc:date> <dc:contributor>Lim, Lek-Heng</dc:contributor> <dc:creator>Lim, Lek-Heng</dc:creator> <dc:contributor>Qi, Yang</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:issued>2020</dcterms:issued> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:rights>terms-of-use</dc:rights> <dcterms:title>Complex best r-term approximations almost always exist in finite dimensions</dcterms:title> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/52206"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:language>eng</dc:language> <dc:contributor>Michalek, Mateusz</dc:contributor> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account